# SDR SWAA041052

- Difficulty date: April 13, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 33,876 hours, 29,764 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6546872
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL STAB AFT SPAR RIGHT AND LEFT PRIMARY CLEVIS AFT LUGS, CORRODED.  REPAIRED VERTICAL STAB LUGS PER ER.
